MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,4.1MM,16M; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,4.1MM,16M; DENTAL IMPLANT
Model Number TSVM4B16
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 07/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was removed due to peri-implantitis.Patient felt pain and bone loss.Tooth location unknown.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP,TSV,MCOL MG,4.1MM,16M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11018436
Report Number0002023141-2020-02295
Device Sequence Number4260342
Product Code DZE
UDI-Device Identifier00889024019652
UDI-Public(01)00889024019652(17)180131(10)62261292(241)TSVM4B16
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111889
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/01/2018
Device Model NumberTSVM4B16
Device Catalogue NumberTSVM4B16
Device Lot Number62261292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight55